Journal of Symbolic Logic 32 (4):529 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270206
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,290
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Theorem on Minimal Degrees.J. R. Shoenfield - 1966 - Journal of Symbolic Logic 31 (4):539-544.
Topological Framework for Finite Injury.Kyriakos Kontostathis - 1992 - Mathematical Logic Quarterly 38 (1):189-195.
The Cupping Theorem in R/M.Sui Yuefei & Zhang Zaiyue - 1999 - Journal of Symbolic Logic 64 (2):643-650.
The Cupping Theorem in R/M.Sui Yuefei & Zhang Zaiyue - 1999 - Journal of Symbolic Logic 64 (2):643-650.
A Hyperimmune Minimal Degree and an ANR 2-Minimal Degree.Mingzhong Cai - 2010 - Notre Dame Journal of Formal Logic 51 (4):443-455.
Degrees of Models.J. R. Shoenfield - 1960 - Journal of Symbolic Logic 25 (3):233-237.
On Degrees of Unsolvability.J. R. Shoenfield - 1964 - Journal of Symbolic Logic 29 (4):203-204.
Degrees of Formal Systems.J. R. Shoenfield - 1958 - Journal of Symbolic Logic 23 (4):389-392.
Degrees of Classes of RE Sets.J. R. Shoenfield - 1976 - Journal of Symbolic Logic 41 (3):695-696.

Analytics

Added to PP index
2016-06-30

Total views
13 ( #772,371 of 2,518,735 )

Recent downloads (6 months)
1 ( #408,070 of 2,518,735 )

How can I increase my downloads?

Downloads

My notes